I've been on viibryd for almost 2 months and it has been a Godsend. This has been the ONLY medication to ease my major depression in over a YEAR. Just wHen I thought nothing would work and after I had been hospitalized my doctor suggested viibryd. Within a month I was able to smile again!!! Zero sexual side effects with this drug (and I'm cry sensitive to drugs in that way). I had to take gas pills the first month to get past the intestinal irritation but a small price to pay. Viibryd literally saved me. I'm still depressed but I may always be. But I'm now not miserable!! I might need a dose increase but I am a huge advocate for this medication!!!
I'm wondering if it is still going good for you? I've been on Viibryd since the end of September. At first everything was fine but lately I've been having some bad bouts of depression. It feels like "breakthrough" depression or something -- just coming on out of nowhere. Just wondering if you're still doing good on it. How high of a dose did you get to?
I just started on it recently as well. I was a wreck at first with severe anxiety and depression, crying all the time but I think that was from discontinuing my previous antidepressant. After about the 4th or 5th day of Viibryd I started feeling pretty good. However I took my first 20 mg. dose two nights ago and I didn't like the way it made me feel. I actually felt more anxious and had a few panic attacks and could hardly sleep so I switched back to 10 mg. I'll give that another week then try 20 again. I'm really hoping Viibryd will be the one that works for me because I've tried two other antidepressants before this and my depression always comes back in cycles. Best of luck to you
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.